MathSciNet Relay Station
MathSciNet bibliographic data
MR1301532 (96d:11115) 11R18 (11T22)
Thaine, F. Properties that characterize Gaussian periods and cyclotomic numbers. Proc. Amer. Math. Soc. 124 (1996), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement